# SDR WRXR20241203004

- Difficulty date: December 3, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: CC670140028
- Part serial: NA
- Condition: Damaged
- Location: Zone 600
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FOUND ON R/H I/B PANEL 684JB 1 5/16" X 1/16", .009 DEEP. BLENDED RH I/B PANEL 684JB IAW CRJ700 SRM 51-12-00-001-001-A01. NDI NO CRACKS. REPAIRED IAW REO 670-57-52-583, REV --.
